# SDR SWIA200921821

- Difficulty date: June 18, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 16,780 hours, 12,009 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4870 - EMERGENCY LIGHT AFT OF SERVICE DOOR INOP.  RELAMPED.
